Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] EDIE:Started Tmt, Day 4

Expand Messages
  • caban cirene
    Hi EDIE Recently finished a full year on Pegasyus combo, as part of clinical trial study, and thought the sides were A LOT less than either the old combo
    Message 1 of 10 , Apr 8 5:51 AM
    • 0 Attachment
      Hi EDIE
      Recently finished a full year on Pegasyus combo, as
      part of clinical trial study, and thought the sides
      were A LOT less than either the old combo (w/daily
      shots) or infergen (yes, I did the full time on both
      those programs). Good luck, Cirene



      --- claudine intexas <claudineintexas@...>
      wrote:
      > Edie,
      > Most of us only have experience with the old
      > combo and 3 times a week injections. But I would
      > think that much would be the same, and other than
      > the
      > fatigue and depression, most of the side effects are
      > worse the first few weeks. Also, it's been reported
      > that most people who participated in studies of the
      > pegylated interferons say that while the side
      > effects
      > were about the same, their quality of life while on
      > peg was better than while on regular interferon. So
      > I
      > take that to mean that it must get better! So hang
      > in
      > there! Good luck on the job interview.
      > Claudine
      >
      >
      >
      > __________________________________________________
      > Do You Yahoo!?
      > Get email at your own domain with Yahoo! Mail.
      > http://personal.mail.yahoo.com/
      >


      __________________________________________________
      Do You Yahoo!?
      Get email at your own domain with Yahoo! Mail.
      http://personal.mail.yahoo.com/
    • caban cirene
      Hi Edie More on PEG/combo side effects...try doing your weekly shot on Friday night...it helped me...gave me the weekend to sleep it off...remember to drink
      Message 2 of 10 , Apr 8 5:56 AM
      • 0 Attachment
        Hi Edie
        More on PEG/combo side effects...try doing your weekly
        shot on Friday night...it helped me...gave me the
        weekend to sleep it off...remember to drink LOTS of
        water...take naps...pace yourself...schedule friends
        and/or family to help...give each a weekly task for
        the next 11 months...Take care, Cirene

        --- claudine intexas <claudineintexas@...>
        wrote:
        > Hi Edie,
        > Thanks for the update. I don't think I've ever
        > heard of jitters before, as a side effect I mean. I
        > wonder if that could be from the amantadine, or just
        > something that's happening because of the fatigue?
        > Did your doctor say if amantadine has any side
        > effects? Try sugar-free gum for the dry mouth.
        > There
        > is some brand made specifically for dry mouth (my
        > dentist told me about it) but I can't remember what
        > it
        > is called. It was kind of expensive if I remember
        > right, and the regular sugar-free gum seemed to work
        > about as well. I'm glad that things aren't any
        > worse,
        > hopefully it will just get better now. Take care!
        > Claudine
        >
        >
        >
        > __________________________________________________
        > Do You Yahoo!?
        > Get email at your own domain with Yahoo! Mail.
        > http://personal.mail.yahoo.com/
        >


        __________________________________________________
        Do You Yahoo!?
        Get email at your own domain with Yahoo! Mail.
        http://personal.mail.yahoo.com/
      Your message has been successfully submitted and would be delivered to recipients shortly.